# SDR 95UAL900292

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Engine: Pwa JT9D7R4D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 312T30004
- Condition: Worn
- Location: Lt/Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LINE END FITTING WORN ON BOTH ENGINE FUEL LINES.  WEAR IS ATTRIBUTED TO CHAFING OF THE BACKUP RING  IN ASSOCIATION WITH THE O-RING, DUE TO ENGINE VIBRATION.  REPLACED FUEL LINE, CHECKS OK.
